Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had mosquito bite. Itchy, crescent shaped red rashes. Applied hydrocortisone, antiseptic cream. No relief. Cure?

I got mosquito (or other bug) bites while on a trip through Singapore, Malaysia and Thailand. They were itchy as is normal for a few days, but as they started to fade, they have developed very itchy rings/crescent shaped red rashes around each of the bites. Some of them are dark like blood-bruises. I have been applying hydrocortisone and antiseptic cream, but they are still itchy and not going away. It has been two and a half weeks since the trip - should they still be this bad?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having lichen urticatus. It is a hypersensitivity reaction to insect bite. Apply calamine lotion . Take short and tappering course of steroids. Take antihitaminics till itch is relieved. If there is infection, take antibiotics for one week. Keep protected yourself from insects. I hope you will be relieved from the disease... Ok
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor